Alert archive / Alabama / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 106, NWS Huntsville, AL

December 29, 2021Cullman County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Dec 29, 2021, 7:35 PM CST for Cullman County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 29, 2021, 7:35 PM CST (01:35 UTC)
Expired
Dec 29, 2021, 8:15 PM CST
In force
40 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Cullman County, AL

The radar

The Birmingham radar (KBMX), 88 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 29, 3:53 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2021-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2021-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

780 
WUUS54 KHUN 300135
SVRHUN
ALC043-300215-
/O.NEW.KHUN.SV.W.0106.211230T0135Z-211230T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
735 PM CST Wed Dec 29 2021

The National Weather Service in Huntsville Alabama has issued a

* Severe Thunderstorm Warning for...
  Southwestern Cullman County in north central Alabama...

* Until 815 PM CST.

* At 734 PM CST, a severe thunderstorm was located over Smith Lake,
  or 7 miles southeast of Arley, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Hanceville, Dodge City, Garden City, Colony, Wilburn, Bremen,
  Arkadelphia, Black Bottom and Smith Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CST for north
central, northeastern and northwestern Alabama.

&&

LAT...LON 3389 8701 3390 8710 3392 8708 3399 8715
      3399 8711 3408 8711 3408 8670 3405 8668
      3406 8671 3403 8670 3395 8679 3396 8682
      3393 8686 3394 8688 3392 8689 3391 8692
      3387 8692 3386 8696 3386 8699
TIME...MOT...LOC 0134Z 269DEG 39KT 3399 8714 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KDW
2 follow-up statements
090 
WWUS54 KHUN 300155
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
755 PM CST Wed Dec 29 2021

ALC043-300215-
/O.CON.KHUN.SV.W.0106.000000T0000Z-211230T0215Z/
Cullman AL-
755 PM CST Wed Dec 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR SOUTHWESTERN CULLMAN COUNTY...

At 755 PM CST, a severe thunderstorm was located near Dodge City, or
12 miles south of Cullman, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hanceville, Dodge City, Garden City, Colony, Bremen, Arkadelphia,
Black Bottom and Smith Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CST for north central
and northeastern Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3389 8701 3393 8702 3408 8702 3408 8670
      3405 8668 3406 8671 3403 8670 3395 8679
      3396 8682 3393 8686 3394 8688 3392 8689
      3391 8692 3387 8692 3386 8696 3386 8699
TIME...MOT...LOC 0155Z 269DEG 39KT 3399 8687 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KDW
983 
WWUS54 KHUN 300207
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
807 PM CST Wed Dec 29 2021

ALC043-300216-
/O.EXP.KHUN.SV.W.0106.000000T0000Z-211230T0215Z/
Cullman AL-
807 PM CST Wed Dec 29 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CULLMAN COUNTY
WILL EXPIRE AT 815 PM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CST for north central
and northeastern Alabama.

LAT...LON 3389 8701 3393 8702 3408 8702 3408 8670
      3405 8668 3406 8671 3403 8670 3395 8679
      3396 8682 3393 8686 3394 8688 3392 8689
      3391 8692 3387 8692 3386 8696 3386 8699
TIME...MOT...LOC 0206Z 269DEG 39KT 3399 8673 

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 29, 5:33 PM CST, 2 hours 2 minutes earlier.

Area forecast discussion, Dec 29, 5:33 PM CST, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
533 PM CST Wed Dec 29 2021

.UPDATE...
For 00Z TAFS.

&&

.NEAR TERM...(Tonight)
Issued at 100 PM CST Wed Dec 29 2021

The rain over northwestern Alabama really has not gone anywhere
throughout the morning into the early afternoon. CAMs have struggled
with this area of precipitation but it looks to be finally pushing
northwards out of the area. This rain has really set up a strong
temperature gradient across the region. Temperatures are near 60 at
Muscle Shoals and Haleyville with mid to upper 70s just to the south
with a 77 degree reading at Tuscaloosa. Visible satellite imagery
indicates a solid break in the cloud cover just to the south.
Questions still remain about how much this late December atmosphere
can recover this afternoon. Based on indications from observations
just to the south, it may be able to in just a few hours. The best
forcing associated with the low-level jet is not forecast until
closer to 22-03z, so there is still plenty of time for recovery
before this forcing arrives. Latest CAMs indicate around a 50%
probability of 500 J/Kg of SBCAPE as far north as the TN River. The
CAMs may be picking up a thermal boundary from the rain this morning.
Again, still some questions on how far this boundary may push to the
north. Latest CAMs indicate a line of showers/storms moving into
northwest Alabama around 22z, near the I-65 corridor around 00z, and
exiting to the southeast around 03-04z. As mentioned, the low-level
jet surges to around 50 kts during this timeframe elongating
hodographs and leading to favorable low-level shear profiles for
tornado formation. The SPC has upgraded the entire forecast area into
the Enhanced Risk for severe storms. They have also introduced a 10%
hatched area for locations to the west of I-65 indicating the
potential for a few strong tornadoes. Damaging winds are also
expected with any severe storms. Large hail does not look to be as
much of a concern with the extremely high freezing level but could
see some marginally severe sized hail in the stronger updrafts.
Flooding will also have to be monitored with many streams and rivers
already elevated from the rainfall last night and this morning. PW
values are also near the 99th percentile for late December with deep
warm rain processes ongoing. Remain weather aware this afternoon and
evening and have multiple ways to receive warnings.

The threat for severe weather looks to come to an end by midnight at
the latest. The latest guidance continues to be quicker and quicker
with this system and the threat for severe weather may end well
before midnight. The main front will still be back to the west
overnight and some of the guidance indicating redevelopment in the
predawn hours along this boundary. Overall, the main support for
severe weather will have exited the region by this point. The
surface boundary is forecast to stall over the area tonight with
temperatures and dewpoints remaining elevated. Overnight lows will
remain in the low to mid 60s for most locations.

.SHORT TERM...(Thursday through Friday)
Issued at 100 PM CST Wed Dec 29 2021

The surface front will remain stalled across the region on Thursday.
There could be a few lingering showers along this boundary but
nothing more than that is anticipated. Highs will continue to be on
the warm side in the upper 60s to low 70s.

Showers/storms will return to the forecast on Thursday night into
Friday morning as the surface boundary begins to move back northwards
as a warm front. The upper level pattern will continue to feature
ridging out over the Caribbean and troughing across the Desert
Southwest. Strong southerly to southwesterly flow aloft will keep
strong warm/moist advection ongoing across the Southern U.S. Numerous
to widespread showers and storms are forecast in this saturated
atmosphere on Friday with high temperatures once again in the low to
mid 70s.

.LONG TERM...(Friday night through Tuesday)
Issued at 100 PM CST Wed Dec 29 2021

The long-term portion of the forecast period will feature another
threat for strong to severe storms on Saturday followed by a dramatic
drop in temperatures.

A shortwave trough will move out of the Desert Southwest into the
central and southern Plains late Friday into Saturday. This will lead
to an area of low pressure developing along the stalled frontal
boundary. The latest track of this low is a little bit further south.
The low is forecast to track from near Little Rock, AR to near
Louisville, KY on Saturday. There will be an elongated upper jet that
will stretch from the southern Plains northeastward into the Great
Lakes. The low-level wind field will increase in response to a
deepening surface low leading to increasing low-level wind shear.
Instability should be well established in the broad warm sector
across the Southeastern U.S. This will all set the stage for another
round of strong/severe storms on Saturday. All modes of severe
weather will be possible from damaging wind, tornadoes, and large
hail. Additionally, the atmosphere will remain highly saturated with
PW values again near the 99th percentile. Local streams and rivers
will be elevated from the rainfall earlier in the week. Overall,
expect additional flooding from the round of showers storms on
Saturday. The latest models continue to indicate a rather progressive
system with a quick exit of the front Saturday night. Much colder
air will move in behind this system as the troughing eventually wins
out over the persistent ridging. A solid 40 degree drop well occur in
less then 24 hours from Saturday-Sunday. Temperatures will even fall
down into the 30s during the day on Sunday. There is a little
moisture remaining on the backside of the system and there could be a
few snow flurries on Sunday but this should not lead to any impacts.

Cold temperatures will continue into early next week with lows in the
20s on both Monday and Tuesday mornings. Highs on Monday will be in
the low to mid 40s and moderating some into the low to mid 50s on
Tuesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 533 PM CST Wed Dec 29 2021

A line of +tsra is beginning to move ewd into parts of NW AL, which
includes the KMSL terminal. This line will continue to move east into
the evening hrs, and should approach the KHSV airport near 01Z. Brief
IFR vis with cigs near 2K ft are possible in/near this line of tsra,
in addition to vrb winds 15-20kt with higher gusts. This line should
then move east of the area later this evening, with perhaps some
lingering shra continuing into the overnight period. IFR cigs though
just under 1K ft look to prevail well into Thu before lifting during
the afternoon hrs.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

NEAR TERM...MA
SHORT TERM...MA
LONG TERM...MA
AVIATION...09

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Dec 29, 10:11 AM CST, 9 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
1011 AM CST Wed Dec 29 2021

ALZ001>010-016-TNZ076-096-097-300715-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
1011 AM CST Wed Dec 29 2021

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...This Afternoon and Tonight...

Severe storms are expected this afternoon and evening. The main
threat will be damaging winds but a few tornadoes cannot but ruled
out along with marginally severe sized hail. The risk of severe
weather will diminish after 10 PM. Locally heavy rainfall is also
possible, with isolated flash flooding possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Thunderstorms will exit the area Thursday morning.

Multiple periods of thunderstorms are expected Thursday night
through Saturday. There is a risk of isolated severe thunderstorms
late Friday night through Saturday morning. A greater risk of severe
thunderstorms exists Saturday into Saturday evening as a cold front
slides southeast into and through the region. Damaging winds, hail
and possibly tornadoes will be threats from these severe
thunderstorms. In addition, due to multiple periods of heavy rains in
some areas, the risk of flash flooding will increase as well.

.SPOTTER CALL TO ACTION STATEMENT...

Activation of storm spotters and emergency management personnel is
possible during the late afternoon and evening hours today.

In the hours before

Special weather statement, Dec 29, 5:51 PM CST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Huntsville AL
551 PM CST Wed Dec 29 2021

ALZ001-005-300015-
Lauderdale AL-Limestone AL-
551 PM CST Wed Dec 29 2021

...A strong thunderstorm will impact portions of northeastern
Lauderdale and northern Limestone Counties through 615 PM CST...

At 551 PM CST, Doppler radar was tracking a strong thunderstorm near
Rogersville, or 19 miles west of Athens, moving east at 55 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Athens, Rogersville, Ardmore, Lexington, Elkmont, Anderson, Lester,
Good Springs, Cartwright and Coxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for north central
and northwestern Alabama.

&&

LAT...LON 3499 8707 3499 8681 3477 8681 3481 8742
      3499 8742 3500 8713
TIME...MOT...LOC 2351Z 265DEG 47KT 3490 8730

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KDW
Special weather statement, Dec 29, 5:57 PM CST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Huntsville AL
557 PM CST Wed Dec 29 2021

ALZ002>004-300030-
Lawrence AL-Franklin AL-Colbert AL-
557 PM CST Wed Dec 29 2021

...A strong thunderstorm will impact portions of southeastern
Colbert, northeastern Franklin and northwestern Lawrence Counties
through 630 PM CST...

At 557 PM CST, Doppler radar was tracking a strong thunderstorm near
Russellville, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Russellville, Moulton, Town Creek, Littleville, Courtland, North
Courtland, Mt Hope, La Grange, Tharptown and Ne Smith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northwestern
Alabama.

&&

LAT...LON 3443 8773 3458 8777 3472 8728 3446 8722
TIME...MOT...LOC 2357Z 256DEG 37KT 3451 8767

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

KDW
Special weather statement, Dec 29, 6:28 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Huntsville AL
628 PM CST Wed Dec 29 2021

ALZ003-004-300100-
Lawrence AL-Franklin AL-
628 PM CST Wed Dec 29 2021

...A strong thunderstorm will impact portions of southeastern
Franklin and southwestern Lawrence Counties through 700 PM CST...

At 627 PM CST, Doppler radar was tracking a strong thunderstorm over
Phil Campbell, or 7 miles northwest of Haleyville, moving east at 45
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Phil Campbell, Spruce Pine and Bankhead National Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northwestern
Alabama.

&&

LAT...LON 3442 8779 3442 8727 3430 8728 3431 8780
TIME...MOT...LOC 0027Z 271DEG 37KT 3432 8771

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KDW
Special weather statement, Dec 29, 6:36 PM CST, 59 minutes before
Special Weather Statement
National Weather Service Huntsville AL
636 PM CST Wed Dec 29 2021

ALZ005-006-009-300115-
Madison AL-Limestone AL-Jackson AL-
636 PM CST Wed Dec 29 2021

...A strong thunderstorm will impact portions of northwestern
Jackson, northern Madison and east central Limestone Counties through
715 PM CST...

At 635 PM CST, Doppler radar was tracking a strong thunderstorm near
Harvest, or near Madison, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Huntsville, Madison, Athens, Moores Mill, Meridianville, Redstone
Arsenal, Hazel Green, Skyline, Gurley and Harvest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for north central
and northeastern Alabama...and Middle Tennessee.

&&

LAT...LON 3468 8689 3486 8692 3499 8616 3472 8610
TIME...MOT...LOC 0035Z 262DEG 44KT 3478 8682

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KDW
Special weather statement, Dec 29, 6:57 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Huntsville AL
657 PM CST Wed Dec 29 2021

ALZ004-007-016-300145-
Lawrence AL-Morgan AL-Cullman AL-
657 PM CST Wed Dec 29 2021

...A strong thunderstorm will impact portions of northwestern
Cullman, southwestern Morgan and southeastern Lawrence Counties
through 745 PM CST...

At 657 PM CST, Doppler radar was tracking a strong thunderstorm over
Brushy Lake, or 11 miles south of Moulton, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cullman, Hartselle, Falkville, Vinemont, West Point, Eva, Lacon,
Jones Chapel, Massey and Bankhead National Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for north central
and northwestern Alabama.

&&

LAT...LON 3421 8711 3430 8711 3430 8740 3440 8740
      3444 8671 3419 8670
TIME...MOT...LOC 0057Z 270DEG 39KT 3431 8731

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KDW
Special weather statement, Dec 29, 7:10 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Huntsville AL
710 PM CST Wed Dec 29 2021

ALZ006-009-010-300200-
Madison AL-DeKalb AL-Jackson AL-
710 PM CST Wed Dec 29 2021

...A strong thunderstorm will impact portions of northern Jackson,
northeastern Madison and northeastern DeKalb Counties through 800 PM
CST...

At 709 PM CST, Doppler radar was tracking a strong thunderstorm near
Skyline, or 16 miles northwest of Scottsboro, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bridgeport, Stevenson, Skyline, Hytop, Bass, Princeton, Jericho, Long
Island, Russell Cave National Monument and Estillfork.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for north central
and northeastern Alabama...and Middle Tennessee.

&&

LAT...LON 3474 8556 3479 8632 3499 8633 3499 8561
TIME...MOT...LOC 0109Z 266DEG 44KT 3490 8616

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KDW

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 6:28 PM CSTSpecial Weather StatementHUNLawrence32 min
Dec 29, 6:36 PM CSTSpecial Weather StatementHUNMadison39 min
Dec 29, 6:57 PM CSTSpecial Weather StatementHUNMorgan48 min
Dec 29, 7:04 PM CSTRiver Flood WarningHUNJackson, Madison, Marshall6 days
Dec 29, 7:10 PM CSTSpecial Weather StatementHUNJackson50 min
Dec 29, 7:58 PM CSTSpecial Weather StatementHUNMarshall32 min
Dec 29, 8:15 PM CSTSpecial Weather StatementHUNDeKalb30 min
Dec 29, 8:18 PM CSTTornado WarningHUNDeKalb, Jackson27 min
Dec 29, 9:53 PM CSTAreal Flood WarningHUNMadison112 min
Dec 30, 2:10 AM CSTAreal Flood WarningHUNMadison6 hr
Dec 30, 5:50 AM CSTRiver Flood WarningHUNMadison16 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.